Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2014, Volume 96, Issue 5, Pages 643–652
DOI: https://doi.org/10.4213/mzm10257
(Mi mzm10257)
 

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions

S. V. Astashkin

Samara State University
Full-text PDF (530 kB) Citations (2)
References:
Abstract: Let E be a subspace of a symmetric space X generated by n independent identically distributed functions. It is proved that, under certain conditions on X, there exists a projection P, PK (K depending only on X) whose image contains E and has dimension at most Cnln(n+1) (C is independent of n and X).
Keywords: uniformity function, independent functions, symmetric space, Orlicz space, Kruglov property.
Received: 18.03.2013
English version:
Mathematical Notes, 2014, Volume 96, Issue 5, Pages 625–633
DOI: https://doi.org/10.1134/S0001434614110017
Bibliographic databases:
Document Type: Article
UDC: 517.982.27
Language: Russian
Citation: S. V. Astashkin, “Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions”, Mat. Zametki, 96:5 (2014), 643–652; Math. Notes, 96:5 (2014), 625–633
Citation in format AMSBIB
\Bibitem{Ast14}
\by S.~V.~Astashkin
\paper Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 5
\pages 643--652
\mathnet{http://mi.mathnet.ru/mzm10257}
\crossref{https://doi.org/10.4213/mzm10257}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3343625}
\zmath{https://zbmath.org/?q=an:06435031}
\elib{https://elibrary.ru/item.asp?id=22834430}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 5
\pages 625--633
\crossref{https://doi.org/10.1134/S0001434614110017}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000347032700001}
\elib{https://elibrary.ru/item.asp?id=24022681}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919881639}
Linking options:
  • https://www.mathnet.ru/eng/mzm10257
  • https://doi.org/10.4213/mzm10257
  • https://www.mathnet.ru/eng/mzm/v96/i5/p643
  • This publication is cited in the following 2 articles:
    1. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:485
    Full-text PDF :176
    References:93
    First page:32
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025